# SDR SWAA051902

- Difficulty date: June 29, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 6,866 hours, 3,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING AT FWD END OF CABIN.  INSTALLED EEPLS COVER PER MM.
